BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A toy Neumann analogue of the nodal line conjecture

Participants in the publication
J. B. Kennedy (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Date of Publication
2017-12-07

Where published
Archiv der Mathematik

Publication Identifiers
ISSN - 0003-889X

Publisher
Springer Nature

Volume
110
Number
3

Starting page
261
Last page
271

Document Identifiers
DOI - https://doi.org/10.1007/s00013-017-1117-1
URL - http://dx.doi.org/10.1007/s00013-017-1117-1

Rankings
SCIMAGO Q2 (2018) - 0.669 - Mathematics (miscellaneous)


Export

APA
J. B. Kennedy, (2017). A toy Neumann analogue of the nodal line conjecture. Archiv der Mathematik, 110, 261-271. ISSN 0003-889X. eISSN . http://dx.doi.org/10.1007/s00013-017-1117-1

IEEE
J. B. Kennedy, "A toy Neumann analogue of the nodal line conjecture" in Archiv der Mathematik, vol. 110, pp. 261-271, 2017. 10.1007/s00013-017-1117-1

BIBTEX
@article{37892, author = {J. B. Kennedy}, title = {A toy Neumann analogue of the nodal line conjecture}, journal = {Archiv der Mathematik}, year = 2017, pages = {261-271}, volume = 110 }